# SDR 9800026740

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flameout
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT WHILE IN REVERSE THRUST, THE NR 1 ENGINE N1 INDICATION SPIKED AND THE ENGINE SHUT DOWN.  MAINTENANCE INSPECTED INLET AND EXHAUST WITH NO DEFECTS NOTED.  THE NR 1 N1 INDICATOR WAS REPLACED AND AN ENGINE RUN WAS PERFORMED INCLUDING REVERSE OPERATION.  ALL INDICATIONS WERE NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUSPECTS SNOW CONDITIONS MAY HAVE CAUSED THE SHUTDOWN IN REVERSE.
